# SDR AALA20140822006

- Difficulty date: August 21, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N373AA
- Make and model: Boeing 767323
- Aircraft serial: 25200
- Aircraft time: 90,290 hours, 14,463 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT NR 1 DOOR THRESHOLD EMER LIGHT INOPERATIVE.  REPLACED LAMP FOR RT NR 1 DOOR THRESHOLD EMER LIGHT.  OPERATIONS CHECKED NORMAL.
